Substitutional quantification and Leśniewskian quantifiers
Bibliographic Data
| ID | 20142919 |
|---|---|
| Authors | Guido Kung (University of Notre Dame), JOHN THOMAS CANTY (University of Notre Dame) |
| Year | 1970 |
| Volume | 36 |
| Issue | 2 |
| Pages | 165-182 |
| Publication date | 1970-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Theoria (JOURNAL) |
| Journal identifiers | ISSN: 0040-5825 • E-ISSN: 1755-2567 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/j.1755-2567.1970.tb00418.x |
| OpenAlex | W2111848261 |
| Language | FR |
| Citations received | 3 |
Citation · Humanities · Library science · Advanced Algebra and Logic · Computability, Logic, AI Algorithms · Computer Science · Philosophy · Philosophy and Theoretical Science
| Citations per year | 0.07 |
|---|---|
| Citation span | 1985 - 2014 (30) |
| Highly cited | No |